# SDR SWAA2024050380836

- Difficulty date: April 29, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 28,743 hours, 13,836 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: UNKNOWN
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE LIGHT ON DECENT. INDICATION EXTINGUISHED ON GEAR EXTENTION. NO ABNORMAL SMELLS NOTED.<[01] OK TO CONTINUE PER MEL 26-4-01 SP#1 & SP#3;[02] PERFORMED BITE CHECK AND FOUND FAULT CODE 84 ?WHEEL WELL FIRE ALARM? FLAGGED. PERFORMED RESISTANCE CHECK OF DETECTOR AND FOUND DETECTOR SHORTED FROM CORE TO CASE. REPLACED WHEEL WELL OVERHEAT DETECTION SENSING ELEMENT PER AMM 26-18-02. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL 26-4-01; SP1; SP3.
